×

zbMATH — the first resource for mathematics

A new hybrid algorithm for a system of mixed equilibrium problems, fixed point problems for nonexpansive semigroup, and variational inclusion problem. (English) Zbl 1216.47097
Summary: The purpose of this paper is to consider a shrinking projection method for finding the common element of the set of common fixed points for nonexpansive semigroups, the set of common fixed points for an infinite family of a \(\xi\)-strict pseudocontractions, the set of solutions of a system of mixed equilibrium problems, and the set of solutions of a variational inclusion problem. Strong convergence of the sequences generated by the proposed iterative scheme is obtained. The results presented in this paper extend and improve some well-known results in the literature.

MSC:
47J25 Iterative procedures involving nonlinear operators
47H20 Semigroups of nonlinear operators
47J22 Variational and other types of inclusions
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Flores-Bazán, F, Existence theorems for generalized noncoercive equilibrium problems: the quasi-convex case, SIAM Journal on Optimization, 11, 675-690, (2000) · Zbl 1002.49013
[2] Combettes, PL; Hirstoaga, SA, Equilibrium programming in Hilbert spaces, Journal of Nonlinear and Convex Analysis, 6, 117-136, (2005) · Zbl 1109.90079
[3] Blum, E; Oettli, W, From optimization and variational inequalities to equilibrium problems, The Mathematics Student, 63, 123-145, (1994) · Zbl 0888.49007
[4] Chadli, O; Wong, NC; Yao, JC, Equilibrium problems with applications to eigenvalue problems, Journal of Optimization Theory and Applications, 117, 245-266, (2003) · Zbl 1141.49306
[5] Chadli, O; Schaible, S; Yao, JC, Regularized equilibrium problems with application to noncoercive hemivariational inequalities, Journal of Optimization Theory and Applications, 121, 571-596, (2004) · Zbl 1107.91067
[6] Konnov, IV; Schaible, S; Yao, JC, Combined relaxation method for mixed equilibrium problems, Journal of Optimization Theory and Applications, 126, 309-322, (2005) · Zbl 1110.49028
[7] Moudafi, A; Théra, M, Proximal and dynamical approaches to equilibrium problems, No. 477, 187-201, (1999), Berlin, Germany · Zbl 0944.65080
[8] Zeng, L-C; Wu, S-Y; Yao, J-C, Generalized KKM theorem with applications to generalized minimax inequalities and generalized equilibrium problems, Taiwanese Journal of Mathematics, 10, 1497-1514, (2006) · Zbl 1121.49005
[9] Jitpeera, T; Kumam, P, An extra gradient type method for a system of equilibrium problems, variational inequality problems and fixed points of finitely many nonexpansive mappings, Journal of Nonlinear Analysis and Optimization: Theory & Applications, 1, 71-91, (2010) · Zbl 1413.47112
[10] Cianciaruso, F; Marino, G; Muglia, L; Yao, Y, A hybrid projection algorithm for finding solutions of mixed equilibrium problem and variational inequality problem, (2010) · Zbl 1203.47043
[11] Cholamjiak, P; Suantai, S, A new hybrid algorithm for variational inclusions, generalized equilibrium problems, and a finite family of quasi-nonexpansive mappings, (2009) · Zbl 1186.47060
[12] Jaiboon, C; Kumam, P, Strong convergence for generalized equilibrium problems, fixed point problems and relaxed cocoercive variational inequalities, (2010) · Zbl 1187.47048
[13] Jaiboon, C; Chantarangsi, W; Kumam, P, A convergence theorem based on a hybrid relaxed extragradient method for generalized equilibrium problems and fixed point problems of a finite family of nonexpansive mappings, Nonlinear Analysis. Hybrid Systems, 4, 199-215, (2010) · Zbl 1179.49011
[14] Kumam, P; Jaiboon, C, A new hybrid iterative method for mixed equilibrium problems and variational inequality problem for relaxed cocoercive mappings with application to optimization problems, Nonlinear Analysis. Hybrid Systems, 3, 510-530, (2009) · Zbl 1221.49010
[15] Shehu, Y, Fixed point solutions of variational inequality and generalized equilibrium problems with applications, Annali dell’Universita di Ferrara, 56, 345-368, (2010) · Zbl 1206.47085
[16] Yao, Y; Liou, Y-C; Yao, J-C, A new hybrid iterative algorithm for fixed-point problems, variational inequality problems, and mixed equilibrium problems, (2008) · Zbl 1203.47087
[17] Yao, Y; Liou, Y-C; Wu, Y-J, An extragradient method for mixed equilibrium problems and fixed point problems, (2009)
[18] Hao, Y, On variational inclusion and common fixed point problems in Hilbert spaces with applications, Applied Mathematics and Computation, 217, 3000-3010, (2010) · Zbl 1227.65047
[19] Ansari, QH; Yao, JC, Iterative schemes for solving mixed variational-like inequalities, Journal of Optimization Theory and Applications, 108, 527-541, (2001) · Zbl 0999.49008
[20] Brézis, H, Opérateur maximaux monotones, No. 5, (1973), Amsterdam, The Netherlands
[21] Lemaire, B, Which fixed point does the iteration method select?, No. 452, 154-167, (1997), Berlin, Germany · Zbl 0882.65042
[22] Takahashi, W; Takeuchi, Y; Kubota, R, Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces, Journal of Mathematical Analysis and Applications, 341, 276-286, (2008) · Zbl 1134.47052
[23] Takahashi, S; Takahashi, W, Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space, Nonlinear Analysis. Theory, Methods & Applications, 69, 1025-1033, (2008) · Zbl 1142.47350
[24] Zhang, S-S; Lee, JHW; Chan, CK, Algorithms of common solutions to quasi variational inclusion and fixed point problems, Applied Mathematics and Mechanics. English Edition, 29, 571-581, (2008) · Zbl 1196.47047
[25] Peng, J-W; Wang, Y; Shyu, DS; Yao, J-C, Common solutions of an iterative scheme for variational inclusions, equilibrium problems, and fixed point problems, (2008) · Zbl 1161.65050
[26] Saeidi, S, Iterative algorithms for finding common solutions of variational inequalities and systems of equilibrium problems and fixed points of families and semigroups of nonexpansive mappings, Nonlinear Analysis. Theory, Methods & Applications, 70, 4195-4208, (2009) · Zbl 1225.47110
[27] Katchang, P; Kumam, P, A general iterative method of fixed points for mixed equilibrium problems and variational inclusion problems, (2010) · Zbl 1189.47066
[28] Kumam, W; Jaiboon, C; Kumam, P; Singta, A, A shrinking projection method for generalized mixed equilibrium problems, variational inclusion problems and a finite family of quasi-nonexpansive mappings, (2010) · Zbl 1206.47077
[29] Liu, M; Chang, SS; Zuo, P, An algorithm for finding a common solution for a system of mixed equilibrium problem, quasivariational inclusion problem, and fixed point problem of nonexpansive semigroup, (2010) · Zbl 1206.47078
[30] Jitpeera T, Kumam P: A new hybrid algorithm for a system of equilibrium problems and variational inclusion.Annali dell’Universita di Ferrara. In press · Zbl 1368.47064
[31] Acedo, GL; Xu, H-K, Iterative methods for strict pseudo-contractions in Hilbert spaces, Nonlinear Analysis. Theory, Methods & Applications, 67, 2258-2271, (2007) · Zbl 1133.47050
[32] Opial, Z, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bulletin of the American Mathematical Society, 73, 591-597, (1967) · Zbl 0179.19902
[33] Takahashi W: Nonlinear Functional Analysis. Yokohama Publishers, Yokohama, Japan; 2000:iv+276. · Zbl 0997.47002
[34] Ceng, L-C; Yao, J-C, A hybrid iterative scheme for mixed equilibrium problems and fixed point problems, Journal of Computational and Applied Mathematics, 214, 186-201, (2008) · Zbl 1143.65049
[35] Zhou, Haiyun, Convergence theorems of fixed points for [inlineequation not available: see fulltext.]-strict pseudo-contractions in Hilbert spaces, Nonlinear Analysis. Theory, Methods & Applications, 69, 456-462, (2008) · Zbl 1220.47139
[36] Shimoji, K; Takahashi, W, Strong convergence to common fixed points of infinite nonexpansive mappings and applications, Taiwanese Journal of Mathematics, 5, 387-404, (2001) · Zbl 0993.47037
[37] Chang SS: Variational Inequalities and Related Problems. Chongqing Publishing House, China; 2007.
[38] Shimizu, T; Takahashi, W, Strong convergence to common fixed points of families of nonexpansive mappings, Journal of Mathematical Analysis and Applications, 211, 71-83, (1997) · Zbl 0883.47075
[39] Tan, K-K; Xu, HK, The nonlinear ergodic theorem for asymptotically nonexpansive mappings in Banach spaces, Proceedings of the American Mathematical Society, 114, 399-404, (1992) · Zbl 0781.47045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.